# SDR KCSA202512051232

- Difficulty date: December 5, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 109,500 hours, 18,568 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Cracked
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TENSION TIE NDT INSPECTION FOUND 8 EA FASTENER HOLES WITH CRACK INDICATION ON STEEL PLATE BS 1140 RT.
